# SDR USAABB99005

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LOW LEVEL EMERGENCY LIGHTING AT LEFT OVERWING EXIT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER. (M)
